MAUDE Adverse Event Report: EXACTECH, INC. ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 11; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 11; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 164-01-11
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 42 yo patient, who had tha¿s on both hips on different dates, underwent a revision procedure on the left hip approximately 1 year 9 months post the initial procedure.The reported information indicated there was notification of wear and tear and comprehensive follow-up for patients treated surgically and experiencing problems with the implanted materials.Hospitalization required, need for intervention to prevent injury or permanent disability, physical, emotional, social, and work-related impact was also reported.The report stated the acetabular component in both hips remains implanted.No device images or x-rays were provided.No further information.
 
Additional Manufacturer Narrative
D10: 01-034-05-5044, universal cup, pressfit, 3 covers, ha, 50mm - 44.01-033-03-4436, universal cup liner, delta, 44mm - 36.01-032-03-3694, universal cup, head, delta, 36mm, -4.01-034-05-4639, universal cup, pressfit, 3 covers, ha, 46mm - 39.01-033-03-3932, universal cup liner, delta, 39mm - 32.01-032-03-3294, universal cup, head, delta, 32mm, -4.01-032-03-3200, universal cup, head, delta, 32mm, +0.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Information regarding the reason for the revision was not provided.Due to the limited information, this complaint event cannot be further investigated or confirmed, and a definitive cause, in addition to any potential product, patient, and/or user-related contributing factors cannot be definitively determined.There is no indication within the available information that a new or unexpected failure mode or harm/adverse event type has occurred or that the benefit-risk analysis for these products has been altered; therefore, no further risk analysis will be performed.However, this event will be included in complaint trending per qwi-000195 complaint trending and actions will be taken as required upon detection of any trend signals.No further action or escalation will be taken at this time concerning this reported event.Should additional relevant information be received concerning this event, the complaint investigation will be re-opened and actions will be taken as appropriate.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 11
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key24464409
Report Number1038671-2026-00202
Device Sequence Number10007835
Product Code MEH
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K080980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number164-01-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown